Multi-Scale Free-Discontinuity Problems with Soft Inclusions
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 1, pp. 29-51
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_2013_9_6_1_a1,
author = {Braides, Andrea and Solci, Margherita},
title = {Multi-Scale {Free-Discontinuity} {Problems} with {Soft} {Inclusions}},
journal = {Bollettino della Unione matematica italiana},
pages = {29--51},
year = {2013},
volume = {Ser. 9, 6},
number = {1},
zbl = {1272.49024},
mrnumber = {3077112},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a1/}
}
TY - JOUR AU - Braides, Andrea AU - Solci, Margherita TI - Multi-Scale Free-Discontinuity Problems with Soft Inclusions JO - Bollettino della Unione matematica italiana PY - 2013 SP - 29 EP - 51 VL - 6 IS - 1 UR - http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a1/ LA - en ID - BUMI_2013_9_6_1_a1 ER -
Braides, Andrea; Solci, Margherita. Multi-Scale Free-Discontinuity Problems with Soft Inclusions. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 1, pp. 29-51. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a1/